Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Mild fever with leg ache, did go for trek, quit smoking. Are these related ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
I have mild fever ranging 99-101continously for past three days. I also had leg muscle ache for first 2 days. I am not sure what is the cause for it. I came from a expedition( rafting, trecking, camping) and after i came back i quit smoking( been smoking since past 8 years). I dont know if the muscle pain is because of my trecking, or if the fever is due to side effect of quit smoking. I also suffered from typhoid 1 yr back. That time at the begining it was same symptoms of low fever, i m woried that can it be typhoid again.
Posted Tue, 22 May 2012 in Infections
Answered by Dr. Pavan Kumar Gupta 2 hours later
Thanks for the query.
Your muscle pain could be due to trekking or due to fever also.
Fever is not related to your quitting of smoking.
Your symptoms of fever suggest a possibility of some bacterial infection or could be typhoid also.
You consult your doctor and get the required investigations like CBC,blood culture and urine routine and microscopic.
Any further treatment can be decided after the investigations report.
Till then you can take tablet paracetamol for your fever or body ache.
I hope to have answered your query however you can revert to me for any further query.
Thanks and best of luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor